# SDR SIMA200109902

- Difficulty date: April 9, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND BL 0.0 SEAT TRACK HAS CORROSION THROUGH ENTIRE LENGTH OF WING BOX AREA.  REMOVED AND REPLACED SEAT TRACK ASSEMBLY ALSO FABRICATED EXTRA LENGTH TO SEAT TRACK AS IT WAS NOT OF SIGNIFICANT LENGTH, IAW SAAB SRM 53-70-60.  (M)
